# SDR DHL2003782011

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RED LT GEAR ANNUNCIATOR ILLUMINATED. HYDRAULIC SYSTEM (A) NORMAL AND NO INDICATION ON S/O'S ANNUNCIATOR PANEL.   AFTER 5 MINUTES THE RED LEFT GEAR ANNUNCIATOR LIGHT EXTINGUISHED.   ALL INDICATIONS NORMAL.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR ON GROUND IAW B727 MM 32-61-01.   NO DEFECTS NOTED ON GROUND.
